# SDR VNAA20250525008

- Difficulty date: April 3, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH321483SH670321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 8 EA. FITTINGS BTW FS280 TO FS 310 FROM LBL38 TO RBL38.     EXCESSIVE DAMAGE FOUND OUT OF LIMITS 8EA. BTW FS280 TO FS310 FROM LBL38 TO RBL38 REPLACED PER CRJ 700 SRM 51-42-21-001-AO1
